Growth of varieties of Lie algebras
Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_1_a4,
author = {A. N. Grishkov},
title = {Growth of varieties of {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {51--54},
year = {1988},
volume = {44},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a4/}
}
A. N. Grishkov. Growth of varieties of Lie algebras. Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a4/